The dimension of the well-covered space of certain graphs depends upon characteristic of the field of scalars of the vector space. We investigate graphs that have this characteristic-dependent well-covered dimension and show how more of these graphs can be constructed.
Oscar Vega, California State University, Fresno
"Graphs with characteristic-dependent well-covered dimension,"
Rose-Hulman Undergraduate Mathematics Journal: Vol. 17
, Article 10.
Available at: https://scholar.rose-hulman.edu/rhumj/vol17/iss1/10